Couldn't find what you looking for?

TRY OUR SEARCH!

I've been having this problem for three months now.
It started with a thick, white discharge from my penis--and stained spots on underwear. There was no pain, no discomfort: just thick, white, odourless discharge. Continuously!

Checked it up with a doctor and did a urethral swab test. Tested negative for gonhorrea, chlamidya (which seemed unnecessary, given that the last time I had any sexual contact was two years ago). The doctor told me not to worry too much about it unless it hurt or it had a smell to it--and sent me home with antibiotics.

The antibiotics didn't work, and for a while: the discharge gradually subsided until yesterday. It's back again--thick, white, and underwear-staining.

Looking up on the Internet: found out that perhaps it could be an "urethral irritation" which seemed like a plausible idea--you see, I masturbate excessively, and I am prone to wearing tight underwear. %-)

Really appreciate it if anyone could tell me what could be wrong with me?

Thanks.

Loading...

Hi there. Reading your experience and the way you describe it, I strongly believe that you are not showing any relevant symptoms that are the main indicators that you are dealing with STD. But also I need to notice that you have waited for too long, three months is a really long period, and that, at the first sight - not dangerous, white penile discharge can actually develop into something more serious. The normal condition is without any type of discharge and I believe that you do know that. I don't know why your organism reacted like that on your medications, why your body refused them. Maybe when you are dealing with it, you should reduce the masturbating and you should wear wide cotton underwear. But also you should get tested again. 

Reply

Loading...